On existence and stability results to fuzzy Caputo fractional differential inclusions driven by fuzzy mixed quasivariational inequalities

Document Type : Research Paper


Department of Mathematics, Dong Thap University, Cao Lanh City, Dong Thap Province, Vietnam


In this paper, we consider a generalized fuzzy differential system (GFDS) consisting of a fuzzy Caputo fractional differential inclusion    combined with a fuzzy mixed quasivariational inequality. The GFDS has been known as a framework of fuzzy fractional differential quasivariational inequalities involving Caputo fractional derivatives. First, we verify the existence of solutions for the fuzzy mixed quasivariational inequality by using the Kakutani-Fan-Glicksberg fixed point theorem. Then, the existence of mild solutions for the GFDS is also obtained under some mild conditions. Finally, the upper semicontinuity of the solution mapping to the GFDS provided in the case of the perturbed    parameters is discussed.


[1] R. P.  Agarwal, V. Lakshmikantham,  J. J.  Nieto, On the concept of solution for fractional differential equations with uncertainty, Nonlinear Analysis, 72 (2010),  2859-2862.
[2] A. Ahmadian, S. Salahshour, D. Baleanu, H. Amirkhani, R. Yunus, Tau method for the numerical solution of a fuzzy fractional kinetic model and its application to the oil palm frond as a promising source of xy lose, Journal of Computational Physics,  294 (2015),  562-584.
[3] T.  Allahviranloo, A.   Armand, Z.   Gouyandeh, Fuzzy fractional differential equations under generalized fuzzy Caputo derivative, Journal of Intelligent and Fuzzy Systems,  26( 2014), 1481-1490.
[4] S.  Arshad, On existence and uniqueness of solution of fuzzy fractional differential equations, Iranian Journal of Fuzzy Systems, 10 (2013),  137-151.     
[5] J. P.  Aubin,  A. Cellina,  Differential inclusions, Springer-Verlag, Berlin, 1984.
[6] J. P.  Aubin,  I.  Ekeland,  Applied nonlinear analysis, Wiley,  New York, 1984.
[7]- Y. R.  Bai, N. S.  Papageorgiou, S. D.  Zeng, A singular eigenvalue problem for the Dirichlet (p,q)-Laplacian, Mathematische Zeitschrift, 300 (2022), 325-345.
[8] C.  Berge, Espaces topologique, Dunod, Paris, 1959.
[9] D.  Bothe, Multivalued perturbations of m-accretive differential inclusions, Israel Journal of Mathematics, 108 (1998),  109-138.
[10] J. X. Cen, A. A. Khan, D. Motreanu, S. D. Zeng, Inverse problems for generalized quasi-variational inequalities with application to elliptic mixed boundary value systems, Inverse Problems, 38 (2022), 065006, 28 pages.
[11] S. S. Chang, Variational inequality and complementarity problem theory with applications, Shanghai Scientific and Technological Literature, Shanghai, 1991.
[12] S. S. Chang,  G. M. Lee, B. S Lee,  Vector quasivariational inequalities for fuzzy mappings (II), Fuzzy Sets and Systems, 102(1999),  333-344.
[13] S. S. Chang,  L. A. Zadeh, On fuzzy mappings and control, IEEE Transactions on Systems, Man, and Cybernetics, 2(1972),  30-34.
[14] S. S. Chang, Y. G. Zhu,  On variational  inequalities for fuzzy mappings, Fuzzy Sets and Systems, 32 (1989),  359-367.    
[15] X. J. Chen,  Z. Y. Wang, Differential variational inequality approach to dynamic games with shared constraints, Mathematical Programming, 146 (2014),    379-408.
[16] K. Deimling, Multivalued differential equations, Walter de Gruyter, Berlin, 1992.    
[17] Z. Denkowski, S. Migórski,  N. S. Papageorgiou,  An introduction to nonlinear analysis: Theory, Springer, New York, 2003.
[18] P. Diamond, P. Kloeden,  Metric spaces of fuzzy sets: Theory and applications, World Scientific, Singapore, 1994.
[19] L. Edsberg, \textit{Introduction to computation and modeling for differential equations, John Wiley and Sons, 2015.
[20] K. Fan,  \textit{A generalization of Tychonoffs fixed point theorem, Mathematische Annalen, 142 (1961), 305-310.
[21] T. L. Friesz, M. A. Rigdon, R. Mookherjee,  Differential variational inequalities and shipper dynamic oligopolistic network competition, Transportation Research, Part B, 40 (2006),  480-503.
[22] R. Garrappa,  On linear stability of predictor-corrector algorithms for fractional differential  equations, International Journal of Computer Mathematics, 87(2010),  2281-2290.
[23] F. Guo, W.  Li, Y. B. Xiao,  S. Migórski, Stability analysis of partial differential variational inequalities in Banach spaces, Nonlinear Analysis Modeling and Control, 25 (2020),  69-83.
[24] J. Gwinner, On a new class of differential variational inequalities and a stability result, Mathematical Programming, 139(1-2) (2013),  205-221.
[25]  R. B. Holmes, Geometric functional analysis and its application, Springer-Verlag, New York, 1975.
[26]  S. C. Hu, N. S. Papageorgiou, Handbook of multivalued analysis, Vol. I. Theory, Kluwer Academic Publishers, Dordrecht, 1997.
[27] N. J. Huang, A new method for a class of nonlinear variational inequalities with fuzzy mappings, Applied Mathematics Letters, 10(6) (1997),  129-133.
[28] E. Hüllermeier, An approach to modelling and simulation of uncertain dynamical systems,    International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems,  5 (1997),   117-137.
[29] N. V. Hung, V. M. Tam,  D. O'Regan, Existence of solutions for a new class of fuzzy differential inclusions with resolvent operators in Banach spaces, Computational and Applied Mathematics, 39 (2020),  42.
[30] N. V. Hung, V. M. Tam, N. H. Tuan, D. O'Regan, Regularized gap functions and error bounds for generalized mixed weak vector quasi variational inequality problems in fuzzy environments, Fuzzy Sets and Systems, 400 (2020),  162-176.
[31] N. V. Hung, V. M. Tam, Y. Zhou, A new class of strong mixed vector GQVIP-generalized quasi-variational inequality problems in fuzzy environment with regularized gap functions based error bounds, Journal of Computational and Applied Mathematics, 381 (2021),  113055.
[32] T. D. Ke, N. V. Loi, V. Obukhovskii,  Decay solutions for a class of fractional differential variational inequalities, Fractional Calculus and Applied Analysis, 18 (2015),    531-553.
[33]  M. F. Khan, S. Husain, S. Salahuddin, A fuzzy extension of generalized multivalued η-mixed vector variational-like inequalities on locally convex Hausdorff topological vector spaces, Bulletin of the Calcutta Mathematical Society, 100 (2008),  27-36.
[34] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, Elsevier, 2006.
[35] V. Lakshmikantham, R. N. Mohapatra, Theory of fuzzy differential equations and inclusion, Taylor and Francis, London, 2003.
[36] W.  Li, X.  Wang,  N. Huang, Differential inverse variational inequalities in finite dimensional spaces,  Acta Mathematica Scientia, 35B (2015), 407-422.
[37] Z. H. Liu, S. Migórski,  S. D. Zeng,  Partial differential variational inequalities involving nonlocal boundary conditions in Banach spaces, Journal of Differential Equations, 263 (2017), 3989-4006.
[38] Z. H. Liu, D. Motreanu, S. D. Zeng, Generalized penalty and regularization method for differential variational-hemivariational inequalities, SIAM Journal on Optimization,31 (2021), 1158-1183.
[39] N. V. Loi,  T. D. Ke, V. Obukhovskii, P. Zecca, Topological methods for some classes of differential variational inequalities, Journal of Nonlinear and Convex Analysis, 17 (2016),  403-419.
[40] S. Migórski, S. D. Zeng,  Mixed variational inequalities driven by fractional evolutionary equations, Acta Mathematica Scientia, 39B (2019),  461-468.
[41] J. S. Pang,  D. E.  Stewart, Differential variational inequalities, Mathematical Programming, 113 (2008), 345-424.
[42] I. Podlubny, Fractional differential equations, Academic Press, New York, 1999.    
[43] D. E. Stewart, Dynamics with inequalities: Impacts and hard constraints, Society for Industrial and Applied Mathematics, Philadelphia, 2011.
[44] V. M. Tam, N. V. Hung,  D. O'Regan,  An existence result for a new class of fuzzy fractional differential inclusions with Clarke's subdifferential via resolvent operators in Banach spaces, Fuzzy Sets and Systems, 443 (2022), 221-240.
[45] G. J. Tang, T.  Zhao, Z. Wan, D. X. He, Existence results of a perturbed variational inequality with a fuzzy mapping, Fuzzy Sets and Systems, 331 (2018),  68-77.    
[46] X. Wang, W. Li,  X. S. Li, N. J. Huang,  Stability for differential mixed variational inequalities,    Optimization Letters, 8(6) (2014), 1873-1887.
[47] X. Wang, Y. W. Qi, C. Q. Tao, N. J. Huang, A class of differential fuzzy variational inequalities in finite-dimensional spaces, Optimization Letters, 11 (2017), 1593-1607.
[48] Z. B. Wu, C. Min, N. J. Huang, On a system of fuzzy fractional differential inclusions with projection operators, Fuzzy Sets and Systems, 347 (2018), 70-88.
[49] Z. B. Wu,  X. Wang,  N. J. Huang,  T. Y. Wang,  H. M. Wang, A new class of fuzzy fractional differential inclusions driven by variational inequalities, Fuzzy Sets and Systems, 419 (2021),  99-121.
[50] Z. B. Wu,  X. Wang,  N. J. Huang,  Y. B. Xiao, G. H.  Zhang, On a new system of fractional delay differential equations coupled with fuzzy variational inequalities,  Fuzzy Sets and Systems,  436 (2022), 55-81.
[51] L. A. Zadeh, Fuzzy sets}, Information and Control,   8 (1965), 338-353.
[52] S. D. Zeng, Y. R. Bai, L. Gasinski, P. Winkert, Existence results for double phase implicit obstacle problems involving multivalued operators, Calculus of Variations and Partial Differential Equations, 59 (2020), 18 pages.
[53] S. D. Zeng, S. Mig\'orski, Z. H. Liu, Well-posedness, optimal control, and sensitivity analysis for a class of differential variational-hemivariational inequalities, SIAM Journal on Optimization, 31 (2021), 2829-2862.
[54] S. D. Zeng, V. D. Radulescu, P. Winkert, Double phase implicit obstacle problems with convection and multivalued mixed boundary value conditions, SIAM Journal on Mathematical Analysis, 54 (2022), 1898-1926.